RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



TMF:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


TMF, 1996, Volume 106, Number 2, Pages 233–249 (Mi tmf1110)  

This article is cited in 4 scientific papers (total in 4 papers)

Feynman integrals of $p$-adic argument in momentum space III. Renormalization

É. Yu. Lerner

Kazan State University

Abstract: The ultraviolet and infrared sequences of the poles for the massless Feynman integrals of $p$-adic argument with the arbitrary power of propagators are found. Within the framework of MS-scheme for the analytic $R^*$-operation it is proved that the renormalized amplitudes are finite. Simple formulas for the calculation of counterterms (vertex parts) in coordinate and momentum spaces are given.

DOI: https://doi.org/10.4213/tmf1110

Full text: PDF file (305 kB)
References: PDF file   HTML file

English version:
Theoretical and Mathematical Physics, 1996, 106:2, 195–208

Bibliographic databases:


Citation: É. Yu. Lerner, “Feynman integrals of $p$-adic argument in momentum space III. Renormalization”, TMF, 106:2 (1996), 233–249; Theoret. and Math. Phys., 106:2 (1996), 195–208

Citation in format AMSBIB
\Bibitem{Ler96}
\by \'E.~Yu.~Lerner
\paper Feynman integrals of $p$-adic argument in momentum space~III. Renormalization
\jour TMF
\yr 1996
\vol 106
\issue 2
\pages 233--249
\mathnet{http://mi.mathnet.ru/tmf1110}
\crossref{https://doi.org/10.4213/tmf1110}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1402008}
\zmath{https://zbmath.org/?q=an:0888.46050}
\transl
\jour Theoret. and Math. Phys.
\yr 1996
\vol 106
\issue 2
\pages 195--208
\crossref{https://doi.org/10.1007/BF02071074}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1996VN51500005}


Linking options:
  • http://mi.mathnet.ru/eng/tmf1110
  • https://doi.org/10.4213/tmf1110
  • http://mi.mathnet.ru/eng/tmf/v106/i2/p233

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
    Cycle of papers

    This publication is cited in the following articles:
    1. M. D. Missarov, “Functional equations and renormalizations in $p$-adic field theories”, Theoret. and Math. Phys., 109:1 (1996), 1249–1259  mathnet  crossref  crossref  mathscinet  zmath  isi
    2. É. Yu. Lerner, M. D. Missarov, “Dimensional renormalization in $p$-adic models of field theory”, Theoret. and Math. Phys., 123:3 (2000), 801–812  mathnet  crossref  crossref  mathscinet  zmath  isi
    3. Lerner, EY, “Singularities of adelic Feynman amplitudes”, Letters in Mathematical Physics, 55:2 (2001), 97  crossref  mathscinet  zmath  isi  scopus  scopus  scopus
    4. M. D. Missarov, R. G. Stepanov, “On Vertex Parts of $p$-adic Feynman Amplitudes”, Proc. Steklov Inst. Math., 265 (2009), 154–164  mathnet  crossref  mathscinet  zmath  isi  elib  elib
  • Теоретическая и математическая физика Theoretical and Mathematical Physics
    Number of views:
    This page:183
    Full text:72
    References:24
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019